# SDR COMA9710135

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 12038713001
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2C CHECK, THE CARGO DOOR OUTER SKIN WAS FOUND GOUGED ALONG THE TOP EDGE BY CONTACTING THE FUSELAGE FIXED STOPS DURING DOOR OPENING AND CLOSING.  THE SKIN WAS REPAIRED PER SRM 52-30-01, PG 201 TO 203.
